T Nation

Lower T Dose, More Acne


#1

HI Guys,

I haven't posted in a bit but I have been on an average of 180mg a week (120mg every 5 days) and acne has been ok on my back and shoulders. My e2 is perfect without arimidex at this dose and stays between 22-28. I recently lowered dose to 110 every 5 days and am breaking out like crazy!!

Any reason you could think of. I know fluctuations cause acne but maybe my body is producing a bit of t naturally at this dose or something? Every time I took HCG in the past it would give me terribly bad cystic acne.


#2

No explanation. Happened to me as well. Went from 140mg to 105mg and acne got worse. I am guessing it’s the sudden drop in dosing. Now the acne has leveled off a bit but still there.


#3

It is odd. Only thing I can think of is that the body is producing a tiny bit more or a bit less shut down. I don’t know. Interesting though.

Did acne level out to where it was? How long did it take?


#4

Nothing to do with shut down level. Once on TRT, any dose completely shuts you down.

Acne leveled to prior dose. It never went to pre TRT.

I believe both of us are taking (especially your dose) more than we ever produced naturally, even in our teenage hormonal peaks. For me, even during those times, I had zero acne, none at all. Now at 33 I am breaking out. I simply have more test than I ever had. I am considering dropping down to 84mg/week.